MAUDE Adverse Event Report: ANGIODYNAMICS SOFT-VU; CATHETER, INTRAVASCULAR, DIAGNOSTIC

ANGIODYNAMICS SOFT-VU; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 10732201
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Infiltration into Tissue (1931)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the device is not available to be returned to the manufacturer for evaluation.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
An end user reported an issue with a soft-vu of 5f x 65cm 035 nb 6sh.The radio-opaque distal tip of the catheter detached from the rest of the catheter during mid procedure.
 
Additional Manufacturer Narrative
The customer's reported complaint description of angiographic catheter tip detached during the procedure could not be confirmed as no complaint sample was returned.Without receiving product for evaluation, we are unable to definitively determine a root cause for this incident.Device history record review of the packaging/assembly shr lots revealed no quality related issues or manufacturing deficiencies at the time of manufacture.Labeling review: instructions for use 16900444-01 is provided with this catheter device and contains the following statements.Warranty angiodynamics, inc.Warrants that reasonable care has been used in the design and manufacture of this instrument.This warranty is in lieu of and excludes all other representations and warranties not expressly set forth herein, whether express or implied by operation of law or otherwise, including, but not limited to, any implied warranties of merchantability or fitness for a particular purpose.Handling, storage, cleaning and sterilization of this instrument as well as other factors relating to the patient, diagnosis, treatment, surgical procedures and other matters beyond angiodynamics, inc.'s control directly affect the instrument and the results obtained from its use.Angiodynamics, inc.'s obligation under this warranty is limited to the repair or replacement of this instrument and angiodynamics, inc.Shall not be liable for any incidental or consequential losses, damages or expenses directly or indirectly arising from the use of this instrument.Angiodynamics, inc.Neither assumes, nor authorizes any other person to assume for it, any other or additional liability or responsibility in connection with this instrument.Angiodynamics, inc.Assumes no liability with respect to instruments reused, reprocessed or resterilize, modified or altered in any way, and makes no warranties or representations, express or implied, including but not limited to merchantability or fitness for a particular purpose, with respect to such instruments.Contents supplied sterile using an ethylene oxide (eo) process.Do not use if sterile barrier is damaged.If damage is found, call your angiodynamics, inc.Representative.Inspect prior to use to verify that no damage has occurred in shipping.Do not use if package is damaged.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).

Brand Name
SOFT-VU
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
5086587990
MDR Report Key20407413
Report Number1319211-2024-00066
Device Sequence Number17038896
Product Code DQO
UDI-Device IdentifierH787107322010
UDI-PublicH787107322010
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K112452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10732201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight90 KG